Bibtex de la publication

@Article{ Ba2014.9,
author = {Baranov, Sergey and Soloviev, Sergei},
title = "{Conditionally Reversible Computations and Weak Universality in the Category Theory}",
journal = {Zapiski Nauchnyh Seminarov POMI (Comptes-rendus de Seminaires de l'Institut Mathematique Steklov, St. Petersbourg Division), Theory of Representations, Dynamical Systems and Combinatorial Methods},
publisher = {Euler International Math. Institute, St.-Petersburg Division of Steklov Math. Institute, Russian Academy of Sciences},
address = {http://www.pdmi.ras.ru/EIMI},
year = {2014},
month = {février},
volume = {421},
pages = {19--33},
language = {anglais},
URL = {ftp://ftp.pdmi.ras.ru/pub/publicat/znsl/v421/p019.pdf},
keywords = {weak universality, reversible computations}
}